Advertisement

Ukrainian Mathematical Journal

, Volume 53, Issue 2, pp 323–327 | Cite as

Investigation of Invariant Sets of Itô Stochastic Systems with the Use of Lyapunov Functions

  • A. M. Stanzhitskii
Article

Abstract

By using Lyapunov functions, we obtain conditions for the invariance and stochastic stability of invariant sets of Itô-type systems.

Keywords

Lyapunov Function Stochastic System Stochastic Stability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations and Their Applications [in Russian], Naukova Dumka, Kiev (1982).Google Scholar
  2. 2.
    A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations [in Russian], Nauka, Moscow (1987); English translation: Kluwer, Dordrecht (1991).Google Scholar
  3. 3.
    A. M. Stanzhitskii, “Investigation of invariant sets with random perturbations with the use of Lyapunov functions,” Ukr. Mat. Zh., 50, No. 2, 309–312 (1998).Google Scholar
  4. 4.
    G. L. Kulinich and O. V. Pereguda, “Phase picture of the diffusion processes with the degenerate diffusion matrices,” Random Oper. Stochast. Equat., 5, No. 8, 203–216 (1997).Google Scholar
  5. 5.
    R. Z. Khas'minskii, Stability of Systems of Differential Equations under Random Perturbation of Their Parameters [in Russian], Nauka, Moscow (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • A. M. Stanzhitskii
    • 1
  1. 1.Kiev UniversityKiev

Personalised recommendations